dc.creator | BONOTTO, E. M. | |
dc.creator | GIMENES, L. P. | |
dc.creator | FEDERSON, M. | |
dc.date.accessioned | 2012-10-20T03:34:55Z | |
dc.date.accessioned | 2018-07-04T15:38:42Z | |
dc.date.available | 2012-10-20T03:34:55Z | |
dc.date.available | 2018-07-04T15:38:42Z | |
dc.date.created | 2012-10-20T03:34:55Z | |
dc.date.issued | 2009 | |
dc.identifier | APPLIED MATHEMATICS AND COMPUTATION, v.215, n.1, p.1-15, 2009 | |
dc.identifier | 0096-3003 | |
dc.identifier | http://producao.usp.br/handle/BDPI/28943 | |
dc.identifier | 10.1016/j.amc.2009.04.039 | |
dc.identifier | http://dx.doi.org/10.1016/j.amc.2009.04.039 | |
dc.identifier.uri | http://repositorioslatinoamericanos.uchile.cl/handle/2250/1625585 | |
dc.description.abstract | We consider a certain type of second-order neutral delay differential systems and we establish two results concerning the oscillation of solutions after the system undergoes controlled abrupt perturbations (called impulses). As a matter of fact, some particular non-impulsive cases of the system are oscillatory already. Thus, we are interested in finding adequate impulse controls under which our system remains oscillatory. (C) 2009 Elsevier Inc. All rights reserved. | |
dc.language | eng | |
dc.publisher | ELSEVIER SCIENCE INC | |
dc.relation | Applied Mathematics and Computation | |
dc.rights | Copyright ELSEVIER SCIENCE INC | |
dc.rights | restrictedAccess | |
dc.subject | Neutral differential equations | |
dc.subject | Impulses | |
dc.subject | Oscillation criteria | |
dc.subject | Delays | |
dc.title | Oscillation for a second-order neutral differential equation with impulses | |
dc.type | Artículos de revistas | |